Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 28, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Nov 13, 2018, 4:03 AM EST for Carteret County, Onslow County, North Carolina. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 13, 2018, 4:03 AM EST (09:03 UTC)
- Expired
- Nov 13, 2018, 5:00 AM EST
- In force
- 57 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Carteret County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 7 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 13, 4:44 AM EST | TSTM WND DMG | Atlantic Beach, NC | 911 CENTER REPORTS 2 POWER POLES SNAPPED IN ATLANTIC BEACH. POSSIBLE TORNADO. |
| Nov 13, 4:45 AM EST | TORNADO | 1 Ene Oceana Pier, NC | NUMEROUS SHEDS DESTROYED, POWER POLES SNAPPED, AND OTHER STRUCTURES DAMAGED ALONG FT MACON RD IN THE AREA OF FREEMAN LN TO SANDS VILLA DR. DAMAGE IS CONGRUENT WITH WEAK EF 1 TORNADO DAMAGE. |
| Nov 13, 4:47 AM EST | TSTM WND GST 58 | 2 E Morehead City, NC | PERSONAL WEATHER STATION MOREHEAD CITY YACHT BASIN. |
| Nov 13, 4:47 AM EST | TORNADO | 1 Ese Morehead City, NC | NWS STORM SURVEY TEAM FOUND TREE AND STREET SIGN DAMAGE AROUND 4TH AND 5TH STREETS ALONG THE MOREHEAD CITY WATERFRONT. THIS DAMAGE IS LIKELY FROM THE TORNADO THAT ALSO IMPACTED EASTERN PORTIONS OF ATLANTIC BEACH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 13, 1:56 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 9.1 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 541 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
441
WFUS52 KMHX 130903
TORMHX
NCC031-133-131000-
/O.NEW.KMHX.TO.W.0028.181113T0903Z-181113T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
403 AM EST TUE NOV 13 2018
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southeastern Onslow County in eastern North Carolina...
Southwestern Carteret County in eastern North Carolina...
* Until 500 AM EST.
* At 403 AM EST, severe thunderstorms capable of producing a tornado
were located along a line extending from near Sea View Pier to 14
miles south of Hammocks Beach State Park, moving northeast at 40
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Hammocks Beach and Hammocks Beach State Park around 430 AM EST.
Morehead City, Swansboro and Bogue Inlet Pier around 435 AM EST.
Cape Carteret, Pine Knoll Shores, Peletier and Bogue around 440 AM
EST.
Wildwood, Broad Creek and Oceana Pier around 445 AM EST.
Fort Macon State Park and Rachel Carson Estuarine Reserve around
450 AM EST.
Michael J Smith Airport around 455 AM EST.
Newport, North River, Otway and Bettie around 500 AM EST.
Other locations impacted by these tornadic storms include Indian
Beach, Crab Point Village, Mitchell Village, Cedar Point and
Gloucester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3480 7711 3481 7696 3483 7696 3484 7688
3483 7639 3463 7655 3464 7687 3462 7706
3452 7736
TIME...MOT...LOC 0903Z 219DEG 33KT 3446 7731 3444 7708
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
SGK1 follow-up statement
502
WWUS52 KMHX 130943
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
443 AM EST TUE NOV 13 2018
NCC133-130953-
/O.CAN.KMHX.TO.W.0028.000000T0000Z-181113T1000Z/
Onslow NC-
443 AM EST TUE NOV 13 2018
...THE TORNADO WARNING FOR SOUTHEASTERN ONSLOW COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM EST for eastern North
Carolina.
LAT...LON 3464 7712 3466 7713 3467 7714 3469 7712
3471 7711 3474 7713 3476 7713 3476 7715
3480 7711 3481 7696 3483 7696 3484 7688
3483 7639 3463 7655 3464 7688 3462 7706
TIME...MOT...LOC 0943Z 219DEG 33KT 3474 7704 3472 7681
$$
NCC031-131000-
/O.CON.KMHX.TO.W.0028.000000T0000Z-181113T1000Z/
Carteret NC-
443 AM EST TUE NOV 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EST FOR
SOUTHWESTERN CARTERET COUNTY...
At 443 AM EST, severe thunderstorms capable of producing tornadoes
were located along a line extending from Bogue to Pine Knoll Shores,
moving northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Wildwood, Oceana Pier and Fort Macon State Park around 450 AM EST.
Newport and Michael J Smith Airport around 455 AM EST.
North River and Bettie around 500 AM EST.
Other locations impacted by these tornadic storms include Indian
Beach, Crab Point Village, Mitchell Village, Cedar Point and
Gloucester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.
&&
LAT...LON 3464 7712 3466 7713 3467 7714 3469 7712
3471 7711 3474 7713 3476 7713 3476 7715
3480 7711 3481 7696 3483 7696 3484 7688
3483 7639 3463 7655 3464 7688 3462 7706
TIME...MOT...LOC 0943Z 219DEG 33KT 3474 7704 3472 7681
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Nov 13, 3:36 AM EST, 27 minutes earlier.
Area forecast discussion, Nov 13, 3:36 AM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
336 AM EST Tue Nov 13 2018
.SYNOPSIS...
A low pressure system will quickly move across the area today.
A cold front will then move through later this evening followed
by high pressure Wednesday. Another area of low pressure will
affect the area Thursday into Friday. High pressure will ridge
into the region this weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 335 AM Tuesday...Tornado Watch in effect for eastern NC
until 8 AM. Potential for severe weather and isolated tornadoes
early this morning. Watching an intense couplet over the coastal
waters south of Onslow County. With decent low-level shear
with strong SE surface winds and a 850 mb jet in excess of 40-50
knots, the potential exists for some rotating storms with
isolated tornadoes through 12z or so. Tight thermal gradient in
place with temperatures around 70 on the coast, but in the upper
50s/lower 60s inland.
Also monitoring some localized heavy rainfall with 1-2 inches
likely in many areas, and locally up to 3 inches, which may
produce some minor flooding of low-lying areas.
Once the severe threat ends around 12z-13z, a more steady light
to moderate rain will follow. Dewpoints will start to fall
during the afternoon as the cold front moves toward the coast.
Temperatures will remain fairly steady through the day before
falling late.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
As of 3 AM Tuesday...High pressure will build in from the
northwest later tonight as dewpoints drop into the 40s. Lower
clouds are likely to hang around through most of the night. Lows
tonight will be in the lower 40s inland to the lower 50s coast.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 110 AM Tues...Active weather will continue into the
second half of the week. Then, drier and cooler air will move in
Friday and remain into the weekend.
Wednesday...High pressure will build into the area behind the
front, resulting in a mainly dry and cool day Wednesday. Gusty
winds (especially for coastal areas) will ensue Wednesday
afternoon/evening as low pressure developing across the Deep
South works with high pressure across the Northeast to tighten
the gradient locally.
Thursday...The aforementioned low will travel up the east coast
Thursday, brining another soggy and windy day. Models have come
into better agreement on an inland track up the I-95 corridor,
which would put part of Eastern NC in the warm sector once
again. Forecast guidance is showing another 1-3 inches of rain
is possible which could lead to some minor flooding problems
given the amount of recent rainfall. Have also raised PoPs to
categorical for most of Thursday. Severe weather is also
possible as scattered thunderstorms could track along the coast
as the low pressure system deepens as it moves up the east
coast. Temperatures will be very warm once the area is in the
warm sector will reach the mid 60s inland and the upper 60s to
around 70 near the coast.
Friday through Monday...As low pressure departs the area, it
will drag a cold front off the coast Friday morning, with cooler
high pressure building in behind it. High pressure will
continue to ridge into the area through this weekend and into
Monday, however cooler conditions are expected. High temps
Friday will reach the low to upper 60s, with mostly 50s likely
for the weekend. Lows will dip into the 30s inland, but look to
remain above freezing, while remaining in the low to mid 40s
along the coast.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
Short Term /through 06Z Wednesday/...
As of 1235 AM Tuesday...As precipitation increases across
eastern NC over the next few hours, ceilings should lower with
widespread IFR conditions developing. These conditions should
continue through the day. Convective threat with strong winds
during the early morning hours should evolve to a more showery
scenario by mid-morning. Strong low-level shear is likely
through the early morning hours with gusty SE winds at the
surface and 850 mb winds at 50+ knots. Ceilings may briefly lift
to MVFR during the afternoon, but then fall again after dark per
guidance.
Long Term /Tuesday night through Saturday/...
As of 120 AM Tues...VFR conditions will return Wednesday, but
be short-lived as IFR conditions are likely as low pressure
impacts the area late Wednesday through Thursday night. VFR
conditions return Friday.
&&
.MARINE...
Short Term /Today and Tonight/...
As of 3 AM Tuesday...Gusty winds continue on the coastal waters
and Sounds early this morning. Seas continue to build and will
top out at 10-12 feet this morning. Winds likewise will peak
early this morning before subsiding fairly quickly during the
afternoon and early evening. Winds will then increase again late
tonight behind the cold front. Seas will remain elevated
throughout the period.
Long Term /Tuesday night through Saturday/...
As of 120 AM Tues...Winds and seas will increase Wednesday
ahead of an approaching low and remain elevated, with very
dangerous boat conditions expected as low pressure passes near
the waters through at least Thursday night. Gale Force winds are
expected across the coastal waters and possibly the sounds and
will be SE/E 25-30 kts with gusts 30-40 kts, and seas will build
to 6-12 ft in response. Conditions should begin to improve
Friday, but seas look to remain elevated through Saturday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 9 AM EST this morning for AMZ130-
131-136-137.
Gale Warning until 1 PM EST this afternoon for AMZ135-150-152-
154-156-158.
&&
SYNOPSIS...MHX
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...SGK/CB
AVIATION...CTC/SGK
MARINE...CTC/SGKHazardous weather outlook, Nov 13, 3:39 AM EST, 24 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 339 AM EST Tue Nov 13 2018 NCZ046-047-080-081-092>095-098-140845- Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones-Craven-Pamlico- Carteret-Onslow- 339 AM EST Tue Nov 13 2018 ...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Low pressure system is forecast to move across Eastern North Carolina early this morning and could produce strong winds along the coast, periods of heavy rain which could produce flooding of poor drainage areas, and possibly severe thunderstorms early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045-140845- Washington- 339 AM EST Tue Nov 13 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Low pressure system is forecast to move across Eastern North Carolina early this morning and could produce strong winds along the coast, periods of heavy rain which could produce flooding of poor drainage areas, and possibly severe thunderstorms early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-140845- Outer Banks Dare-Outer Banks Hyde- 339 AM EST Tue Nov 13 2018 ...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Low pressure system is forecast to move across Eastern North Carolina early this morning and could produce strong winds along the coast, periods of heavy rain which could produce flooding of poor drainage areas, and possibly severe thunderstorms early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044-079-091-140845- Martin-Pitt-Greene-Lenoir- 339 AM EST Tue Nov 13 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Low pressure system is forecast to move across Eastern North Carolina early this morning and could produce strong winds along the coast, periods of heavy rain which could produce flooding of poor drainage areas, and possibly severe thunderstorms early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-140845- Duplin- 339 AM EST Tue Nov 13 2018 ...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Low pressure system is forecast to move across Eastern North Carolina early this morning and could produce strong winds along the coast, periods of heavy rain which could produce flooding of poor drainage areas, and possibly severe thunderstorms early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 13, 2:24 AM EST, 1 hour 39 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 224 AM EST TUE NOV 13 2018 NCZ080-093-094-130800- Craven-Beaufort-Pamlico- 224 AM EST TUE NOV 13 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CRAVEN... SOUTHEASTERN BEAUFORT AND NORTHWESTERN PAMLICO COUNTIES... At 223 AM EST, a strong thunderstorm was located near Olympia, or 8 miles northeast of New Bern, moving northeast at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Ransomville, Pamlico Beach, Cayton, Olympia, Edward, Royal, Bonnerton, Core Point, South Creek, Bayview, Grantsboro, Aurora Ferry Terminal, Bayview Ferry Terminal and Aurora. Weak rotation has been noted with this storm. While not immediately likely, a tornado could form at any time. LAT...LON 3509 7691 3517 7705 3554 7684 3537 7654 TIME...MOT...LOC 0723Z 218DEG 33KT 3519 7696 SGK
Special weather statement, Nov 13, 2:33 AM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
233 AM EST TUE NOV 13 2018
NCZ044-079-090>093-130815-
Greene-Jones-Craven-Lenoir-Duplin-Pitt-
233 AM EST TUE NOV 13 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JONES...LENOIR...
GREENE...WEST CENTRAL CRAVEN...SOUTHWESTERN PITT AND NORTHERN DUPLIN
COUNTIES...
At 233 AM EST, a strong thunderstorm was located over Beautancus, or
near Mount Olive, moving northeast at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Kinston, Farmville, Warsaw, La Grange, Mount Olive, Grifton,
Kornegay, Snow Hill, Deep Run, Bowdens, Beautancus, Kenansville, Fort
Barnwell, Dawson, Graingers, Institute, Jason, Ormondsville, Maury
and Roundtree.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3518 7813 3518 7808 3519 7802 3517 7797
3517 7793 3515 7789 3518 7784 3534 7782
3538 7780 3543 7782 3560 7757 3519 7725
3486 7816
TIME...MOT...LOC 0733Z 237DEG 50KT 3514 7799
27Special weather statement, Nov 13, 2:53 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
253 AM EST TUE NOV 13 2018
NCZ029-044-045-079-080-130830-
Greene-Washington-Beaufort-Martin-Pitt-
253 AM EST TUE NOV 13 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE...WESTERN
WASHINGTON...PITT...MARTIN AND NORTHWESTERN BEAUFORT COUNTIES...
At 253 AM EST, a strong thunderstorm was located over House, or near
Greenville, moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Greenville, Washington, Winterville, Williamston, Ayden, Farmville,
Bethel, Grifton, Stokes, Bell Arthur, Robersonville, Pactolus, House,
Shelmerdine, Black Jack, Bruce, Hinson, Roundtree, Old Ford and Pitt
Greenville Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3597 7720 3595 7720 3593 7718 3594 7713
3593 7712 3594 7705 3589 7703 3586 7703
3590 7692 3586 7689 3581 7690 3583 7685
3575 7678 3536 7738 3568 7765 3583 7741
3582 7735 3588 7735
TIME...MOT...LOC 0753Z 237DEG 49KT 3566 7739
27Special weather statement, Nov 13, 3:16 AM EST, 47 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
316 AM EST TUE NOV 13 2018
NCZ029-044-045-079>081-091>094-130900-
Greene-Jones-Craven-Washington-Lenoir-Beaufort-Mainland
Hyde-Martin-Pamlico-Pitt-
316 AM EST TUE NOV 13 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JONES...
CENTRAL LENOIR...SOUTHEASTERN GREENE...WESTERN WASHINGTON...CRAVEN...
PITT...NORTHWESTERN HYDE...MARTIN...BEAUFORT AND WEST CENTRAL PAMLICO
COUNTIES...
At 316 AM EST, radar indicated strong thunderstorms were located
along a line extending from Williamston to Dowdy Ficklen Stadium to
Wyse Fork. Movement was northeast at 45 mph.
Winds gusts of 40 to 50 mph are possible with these storms.
Locations impacted include...
Greenville, New Bern, Kinston, Washington, Winterville, Williamston,
Ayden, Plymouth, River Road, Trent Woods, River Bend, Grifton,
Phillips Crossroads, Stokes, Pinetown, Robersonville, Pungo, Blounts
Creek, Vanceboro and Askins.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3591 7648 3507 7692 3507 7771 3555 7755
3586 7722 3590 7703 3586 7704 3586 7701
3590 7693 3586 7689 3581 7690 3581 7688
3585 7684 3589 7683 3586 7676 3593 7670
TIME...MOT...LOC 0816Z 246DEG 45KT 3584 7706 3557 7737 3521 7752
27The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:24 AM EST | Special Weather Statement | MHX | Beaufort | 36 min |
| Nov 13, 2:33 AM EST | Special Weather Statement | MHX | Greene, Lenoir | 42 min |
| Nov 13, 2:53 AM EST | Special Weather Statement | MHX | Martin, Pitt | 37 min |
| Nov 13, 3:16 AM EST | Special Weather Statement | MHX | Beaufort, Craven, Lenoir, Martin, Pitt, Washington | 44 min |
| Nov 13, 3:22 AM EST | Special Marine Warning | MHX | 53 min | |
| Nov 13, 3:32 AM EST | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Hyde, Martin, Pamlico, Pitt and 1 more | 43 min |
| Nov 13, 4:06 AM EST | Severe Thunderstorm Warning | MHX | Beaufort, Dare, Hyde, Pamlico, Tyrrell, Washington | 39 min |
| Nov 13, 4:07 AM EST | Special Marine Warning | MHX | 38 min | |
| Nov 13, 4:17 AM EST | Special Marine Warning | MHX | 43 min | |
| Nov 13, 4:30 AM EST | Special Weather Statement | MHX | Pamlico | 45 min |
| Nov 13, 4:50 AM EST | Special Marine Warning | MHX | 55 min | |
| Nov 13, 5:08 AM EST | Tornado Warning | MHX | Carteret | 37 min |
| Nov 13, 5:34 AM EST | Special Marine Warning | MHX | 56 min | |
| Nov 13, 5:50 AM EST | Special Weather Statement | MHX | Dare | 55 min |
| Nov 13, 6:10 AM EST | Tornado Warning | MHX | Hyde | 20 min |
| Nov 13, 6:22 AM EST | Special Marine Warning | MHX | 53 min | |
| Nov 13, 6:37 AM EST | Severe Thunderstorm Warning | MHX | Dare, Hyde | 53 min |
| Nov 13, 6:53 AM EST | Tornado Warning | MHX | Dare | 22 min |
| Nov 13, 7:08 AM EST | Special Marine Warning | MHX | 67 min | |
| Nov 13, 7:28 AM EST | Areal Flood Advisory | MHX | Dare, Hyde | 2 hr |
| Nov 13, 8:28 AM EST | Small Craft Advisory | MHX | 4 days | |
| Nov 13, 2:33 PM EST | Gale Watch | MHX | 13 hr |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.